MathSciNet Relay Station
MathSciNet bibliographic data
MR742433 (85k:32047) 32H35 (32H10)
Bell, Steven Proper holomorphic mappings that must be rational. Trans. Amer. Math. Soc. 284 (1984), no. 1, 425–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement